SGOT and SGPT
Aug 31, 2009
My SGOT and SGPT level has inreased to 74 and 93 respectively due to Lipitor 10mg tablet, which I was taking for cholestro. How can I reduce SGOP and SGPT without reducing the dosage of Lipitor 10mg and without further medication.
Response from Dr. McGovern
Your liver function tests are only mildly increased. I think as long as you feel okay, I would have your liver tests repeated to be certain that are not increasing. If you are not at your ideal body weight, your liver function tests may decline nicely with weight loss.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Incubation Period For Gonorrhea?
- What Is The Difference Between Genital Herpes And Shingles?
- What Are The Physical Appearances Of Chlamydia?
- Can A Uti Cause A False Positive On Chlamydia Tests?
- What To Do If Treatment Did Not Work For Gonorrhea Or Chlamydia?
- Symptoms Of Chlamydia In The Throat
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.